# SDR ABXA20120608357

- Difficulty date: June 8, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- Engine: Ge CF680A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Part serial: 12
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT CORRODED.  NR 2 ENGINE REMOVED IAW JC 7010 AFT MOUNT REMOVED, INSTALLED SERVICEABLE AFT MOUNT IAW B767 AMM 71-21-02-4.  REINSTALL NR 2 ENG IAW J/C 7010.  NR 2 ENG NAC STA 298.  AFT MOUNT CORROSION, NO CRACK.
